Alert archive / Alabama / Tornado Warnings in 2022
Tornado Warning 4, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Feb 3, 2022, 1:18 PM CST for Greene County, Sumter County, Alabama. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 3, 2022, 1:18 PM CST (19:18 UTC)
- Expired
- Feb 3, 2022, 1:58 PM CST
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Greene County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 108 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 1:41 PM CST | TORNADO | 2 E Tishabee, AL | *** 1 FATAL, 8 INJ *** SIGNIFICANT TREE DAMAGE OCCURRED ALONG THE TORNADO PATH. ONE LARGE MOBILE HOME WAS DESTROYED WITH SEVERAL OCCUPANTS INSIDE SOUTHWEST OF SAWYERVILLE. EF2, 25.91 MILES LONG, 1700 YARDS WIDE AFFECTING GREENE AND HALE COUNTIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 3, 11:40 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
379
WFUS54 KBMX 031918
TORBMX
ALC063-119-032015-
/O.NEW.KBMX.TO.W.0004.220203T1918Z-220203T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
118 PM CST Thu Feb 3 2022
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Southern Greene County in west central Alabama...
East central Sumter County in west central Alabama...
* Until 215 PM CST.
* At 118 PM CST, a tornado producing storm was located near The
University Of West Alabama, or near Livingston, moving northeast at
45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Eutaw, Forkland, Boligee, Epes, Thornhill, Allison, Walden
Quarters, Tishabee, Five Points Intersection, Belmont, Birdine and
Eutaw Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3296 8774 3294 8774 3293 8777 3290 8777
3290 8781 3286 8783 3280 8782 3276 8787
3277 8783 3275 8781 3271 8783 3272 8780
3266 8779 3266 8775 3265 8774 3264 8781
3261 8780 3250 8799 3265 8818
TIME...MOT...LOC 1918Z 231DEG 37KT 3253 8816
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
056 follow-up statements
965
WWUS54 KBMX 031927
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
127 PM CST Thu Feb 3 2022
ALC063-119-032015-
/O.CON.KBMX.TO.W.0004.000000T0000Z-220203T2015Z/
Greene AL-Sumter AL-
127 PM CST Thu Feb 3 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR SOUTHERN
GREENE AND EAST CENTRAL SUMTER COUNTIES...
At 127 PM CST, a severe thunderstorm capable of producing a tornado
was located over Bluffport, or near Livingston, moving northeast at
45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Eutaw, Forkland, Boligee, Epes, Thornhill, Allison, Walden Quarters,
Tishabee, Five Points Intersection, Belmont, Birdine and Eutaw
Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3296 8774 3294 8774 3293 8777 3290 8777
3290 8781 3286 8783 3280 8782 3276 8787
3277 8783 3275 8781 3271 8783 3272 8780
3266 8779 3266 8775 3265 8774 3264 8781
3261 8780 3250 8799 3265 8818
TIME...MOT...LOC 1927Z 231DEG 37KT 3259 8807
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
05577
WWUS54 KBMX 031938
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
138 PM CST Thu Feb 3 2022
ALC119-031948-
/O.CAN.KBMX.TO.W.0004.000000T0000Z-220203T2015Z/
Sumter AL-
138 PM CST Thu Feb 3 2022
...THE TORNADO WARNING FOR EAST CENTRAL SUMTER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for west central
Alabama.
LAT...LON 3267 8806 3269 8804 3270 8805 3295 8774
3292 8777 3290 8777 3289 8780 3286 8783
3280 8782 3276 8787 3277 8783 3275 8781
3271 8783 3271 8780 3266 8779 3262 8790
3263 8793 3260 8802 3264 8807
TIME...MOT...LOC 1938Z 231DEG 33KT 3264 8799
$$
ALC063-032015-
/O.CON.KBMX.TO.W.0004.000000T0000Z-220203T2015Z/
Greene AL-
138 PM CST Thu Feb 3 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR
SOUTHEASTERN GREENE COUNTY...
At 138 PM CST, a severe thunderstorm capable of producing a tornado
was located over Tishabee, or 11 miles east of Livingston, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Eutaw, Forkland, Thornhill, Walden Quarters, Tishabee, Five Points
Intersection and Eutaw Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3267 8806 3269 8804 3270 8805 3295 8774
3292 8777 3290 8777 3289 8780 3286 8783
3280 8782 3276 8787 3277 8783 3275 8781
3271 8783 3271 8780 3266 8779 3262 8790
3263 8793 3260 8802 3264 8807
TIME...MOT...LOC 1938Z 231DEG 33KT 3264 8799
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
05617
WWUS54 KBMX 031947
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
147 PM CST Thu Feb 3 2022
ALC063-032015-
/O.CON.KBMX.TO.W.0004.000000T0000Z-220203T2015Z/
Greene AL-
147 PM CST Thu Feb 3 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR
SOUTHEASTERN GREENE COUNTY...
At 147 PM CST, a severe thunderstorm capable of producing a tornado
was located over Thornhill, or 9 miles south of Eutaw, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Thornhill and Walden Quarters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3265 8795 3270 8797 3282 8782 3280 8782
3276 8787 3277 8783 3275 8781 3271 8783
3271 8780 3269 8780
TIME...MOT...LOC 1947Z 241DEG 26KT 3271 8790
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
05290
WWUS54 KBMX 031955
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
155 PM CST Thu Feb 3 2022
ALC063-032015-
/O.CON.KBMX.TO.W.0004.000000T0000Z-220203T2015Z/
Greene AL-
155 PM CST Thu Feb 3 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR EAST
CENTRAL GREENE COUNTY...
At 155 PM CST, a severe thunderstorm capable of producing a tornado
was located over Walden Quarters, or near Eutaw, moving northeast at
45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Walden Quarters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3269 8783 3274 8788 3276 8787 3277 8783
3275 8781 3271 8783 3271 8780 3269 8780
TIME...MOT...LOC 1955Z 231DEG 37KT 3276 8782
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
05513
WWUS54 KBMX 031957
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
157 PM CST Thu Feb 3 2022
ALC063-032015-
/O.CON.KBMX.TO.W.0004.000000T0000Z-220203T2015Z/
Greene AL-
157 PM CST Thu Feb 3 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR EAST
CENTRAL GREENE COUNTY...
At 157 PM CST, a severe thunderstorm capable of producing a tornado
was located over Wedgeworth, or 7 miles southeast of Eutaw, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Walden Quarters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3269 8783 3274 8788 3276 8787 3277 8783
3275 8781 3271 8783 3271 8780 3269 8780
TIME...MOT...LOC 1957Z 231DEG 37KT 3278 8779
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
05356
WWUS54 KBMX 031958
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
158 PM CST Thu Feb 3 2022
ALC063-032008-
/O.CAN.KBMX.TO.W.0004.000000T0000Z-220203T2015Z/
Greene AL-
158 PM CST Thu Feb 3 2022
...THE TORNADO WARNING FOR EAST CENTRAL GREENE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for west central
Alabama.
LAT...LON 3269 8783 3274 8788 3276 8787 3277 8783
3275 8781 3271 8783 3271 8780 3269 8780
TIME...MOT...LOC 1957Z 231DEG 37KT 3279 8778
$$
05What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 3, 12:29 PM CST, 49 minutes earlier.
Area forecast discussion, Feb 3, 12:29 PM CST, 49 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1229 PM CST Thu Feb 3 2022 .UPDATE... Midday Update and 18Z Aviation. && .SHORT TERM... /Updated at 1224 PM CST Thu Feb 03 2022/ Through Tomorrow. The weather situation will become more active as we continue into the early afternoon. Current surface obs indicate an elongated 1008mb surface low centered roughly over eastern Mississippi. The surface low is tracking northeast along a cold front which extends through the Mid-Atlantic and Northeast states. Based on theta-e analysis, a diffuse warm front is positioned roughly from Birmingham southeast towards Auburn. South-southeasterly surface winds coupled with south-southwesterly low-level winds are supplying warm, moist air with dewpoints currently in the mid to upper 60s across our southwestern counties. This will provide a corridor of surface based destabilization on the order of 800-1200 J/kg, per latest hi-res guidance and SPC mesoanalysis, which could combine with sufficient vertical wind shear to support an environment favorable for updraft organization and strong thunderstorms capable of producing damaging winds. Curved forecast hodographs continue to show potential for rotating updrafts with tornadoes possible. Still expect the most favorable environment will focus across our southwestern counties with instability diminishing with northward and eastern extent, but a smaller risk may continue as far north as the Birmingham metro. The ability for these storms to actually produce severe weather may be limited by the lack of upper-level support and relatively disorganized low-level support, but environmental profiles suggest enough potential to continue the Slight risk for severe storms as it currently stands. The risk will wane this evening as temperatures cool and instability decreases. Storms have begun consolidating along the cold front over southeastern Mississippi and eastern Louisiana. This broken line of storms will track northeast and enter southwest Alabama over the next couple of hours as the cold front moves into west Alabama. In addition to the severe risk, we will have a continued risk for flash flooding with the potential for an additional one to two and a half inches of rainfall along the I-20 corridor. These areas have already received around an inch of rainfall since yesterday, so runoff is likely to occur quickly under any heavier thunderstorms. Cooler air will quickly filter in behind the front. There is still small potential for a brief changeover to a wintry mix or freezing drizzle in our far northwest counties after midnight, but accumulation is not expected and the duration appears even less on some of the recent guidance. Therefore, the potential for even a light glaze is beginning to appear less likely. However, temperatures trends will need to be monitored overnight. Dry mid- level air will end precip chances across the north and western portions of the forecast area by tomorrow afternoon. The anafront nature of this system means the surface boundary will be well east of the area, but lingering showers can be expected across the southeast as the low to mid level trough axis passes across the Deep South. Highs will range from the lower 40s northwest to lower 60s southeast. 86 .LONG TERM... /Updated at 0355 AM CST Thu Feb 03 2022/ Saturday through Wednesday. The long-term forecast period will contain a somewhat progressive upper-level pattern, and due to several progged shortwave features embedded in a complex jet stream configuration throughout this time, this will be a relatively low predictability pattern. For now I've focused on temperatures, and overall moisture availability for forecasting PoPs. At this time, the influence of the more zonal flow aloft and persistent continental air mass precludes any mentionable or meaningful rain chances. Overall, it appears we'll have a cool and dry stretch of weather across the Deep South with diurnal temperatures running below average. 40/Sizemore && .AVIATION... 18Z TAF Discussion. Messy aviation conditions will continue through this TAF period as a cold front passes through Central AL. Potential for SHRA or TSRA will continue through the overnight hours ending first at the northern TAF sites generally by 06Z. Precip may continue at TOI/MGM through tomorrow morning. IFR ceilings can be expected to continue, but may occasionally drop into LIFR. As the front passes by overnight, sfc winds will shift from southerly to northwesterly with gusts up to 20-22 kts. 86 && .FIRE WEATHER... A frontal system is approaching the area today. This will eventually lead to a widespread soaking rainfall, along with a thunderstorm potential, this afternoon through tonight. In the mean time, rain shower activity will persist in some areas along with south-southeasterly 20 ft winds at 5-10 mph. Cooler, drier conditions are expected to take hold Saturday onward with fire weather elements above critical thresholds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 37 42 24 47 26 / 100 20 0 10 10 Anniston 41 45 26 49 29 / 100 30 10 10 10 Birmingham 37 42 26 47 28 / 100 20 0 10 10 Tuscaloosa 36 44 27 49 27 / 90 20 0 10 10 Calera 40 44 28 49 30 / 100 30 10 10 10 Auburn 51 55 30 50 33 / 90 70 30 10 10 Montgomery 46 48 31 52 31 / 100 60 20 10 10 Troy 51 56 32 51 32 / 90 70 40 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flood Watch through Friday morning for the following counties: Autauga...Bibb...Calhoun...Chambers...Cherokee...Chilton... Clay...Cleburne...Coosa...Dallas...Elmore...Etowah...Greene... Hale...Jefferson...Lee...Lowndes...Macon...Marengo... Montgomery...Perry...Randolph...Shelby...St. Clair...Sumter... Talladega...Tallapoosa...Tuscaloosa. Flood Watch through late tonight for the following counties: Blount...Fayette...Lamar...Marion...Pickens...Walker...Winston. &&
Hazardous weather outlook, Feb 3, 4:19 AM CST, 8 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 419 AM CST Thu Feb 3 2022 ALZ011>015-017>050-041330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 419 AM CST Thu Feb 3 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Periods of heavy rainfall are possible through tonight along and north of Interstate 85. Additional rainfall totals of 1 to 3 inches are forecast, with locally higher amounts. This may result in localized flooding of low lying or poor drainage areas. Strong to severe thunderstorm are possible this afternoon across portions of Central Alabama. Threats include damaging wind gusts, hail, and tornadoes. The greatest risk area will be southwest Central Alabama. A transition to light freezing rain or freezing drizzle is possible across northwest Central Alabama early Friday morning. This may result in slippery roadways, especially on bridges and overpasses. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Portions of the Tombigbee and the Black Warrior rivers are forecast to go into minor flood stage on Friday. Minor flooding may persist into early next week. Please refer to the latest river flood warnings for the latest stage information. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed tonight through Friday morning.
In the hours before
Special weather statement, Feb 3, 12:36 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1236 PM CST Thu Feb 3 2022
ALZ030-031915-
Sumter AL-
1236 PM CST Thu Feb 3 2022
...A strong thunderstorm will impact portions of southern Sumter
County through 115 PM CST...
At 1235 PM CST, Doppler radar was tracking a strong thunderstorm near
Alamucha, or 11 miles southwest of Cuba, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Livingston, York, Cuba, The University Of West Alabama, Bluffport,
Coatopa, Dug Hill, Kinterbish, Old Mallard Airport, Belmont,
Demopolis Lock And Dam, Lilita, McDowell, Bellamy, I 20 Welcome
Center At Cuba, Ward and Whitfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CST for southwestern
and west central Alabama.
&&
LAT...LON 3249 8840 3269 8810 3269 8804 3264 8806
3263 8808 3259 8806 3263 8793 3262 8791
3262 8788 3259 8786 3261 8788 3260 8790
3259 8790 3252 8784 3252 8792 3246 8796
3242 8804 3238 8804 3231 8794 3231 8842
TIME...MOT...LOC 1835Z 236DEG 42KT 3232 8850
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
05The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:54 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 14 hr |
| Feb 3, 12:36 PM CST | Special Weather Statement | BMX | Sumter | 39 min |
| Feb 3, 12:51 PM CST | Tornado Warning | BMX | Sumter | 39 min |
| Feb 3, 1:50 PM CST | Tornado Warning | BMX | Hale | 55 min |
| Feb 3, 2:16 PM CST | Tornado Warning | BMX | Bibb, Tuscaloosa | 59 min |
| Feb 3, 2:46 PM CST | Special Weather Statement | BMX | Hale | 29 min |
| Feb 3, 3:12 PM CST | Tornado Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 12 min |
| Feb 3, 3:51 PM CST | Tornado Warning | BMX | Autauga, Dallas, Lowndes | 28 min |
| Feb 3, 4:55 PM CST | Tornado Warning | BMX | Autauga, Elmore | 35 min |
| Feb 3, 5:16 PM CST | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Lowndes, Macon, Montgomery, Tallapoosa | 59 min |
| Feb 3, 5:29 PM CST | Tornado Warning | BMX | Coosa, Tallapoosa | 21 min |
| Feb 3, 5:29 PM CST | Tornado Warning | BMX | Elmore, Tallapoosa | 21 min |
| Feb 3, 5:52 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Randolph, Russell | 83 min |
Nearby
Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.